# SDR LX5R2011072000001

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N751LL
- Make and model: Skrsky S76B
- Aircraft serial: 760318
- Aircraft time: 4,599 hours, 3,725 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463434G0165
- Condition: Ruptured
- Location: Zone 200
- Part time: 4,599 hours, 3,725 cycles
- Component: Hyd Pump, Parkerhanfin
- Component part number: 7665009808101
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE CREW NOTICED THE "NR2 SERVO SYSTEM" CAUTION LIGHT. THEY THEN NOTICED THE NR2 HYD PRESSURE GAGE WAS GOING TO ZERO PRESSURE.  THEY PROCEEDED WITH THE EMERGENCY CHECK LIST AS REQUIRED.  THEY THEN PROCEEDED TO AN ALTERNATE AIRPORT, THEY BLEW DOWN THE LANDING GEAR WITHOUT INCIDENT AND PROCEEDED TO LAND WITHOUT INCIDENT. UPON ENGINE SHUTDOWN IT WAS NOTED THAT THERE WAS HYD FLUID ON THE RT SIDE OF THE HELICOPTER AND SOME DRAINING OUT OF THE DRAIN TUBE ON THE BOTTOM OF THE HELICOPTER.  THE MECHANIC ARRIVED AND AFTER SHORT INSP, FOUND THE NR2 HYD PUMP PRESSURE FLEX LINE HAD A SMALL HOLE IN IT.  THERE WAS NO EVIDENCE OF CHAFING. THIS PART IS ON ORDER AND WILL BE REPLACED.  THIS FLIGHT WAS CONDUCTED WITHOUT ACFT DAMAGE OR PERSONAL INJURY.
